# SDR SWAA2022030998355

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SHELF PANEL AFT SEAL BRACKET IS CRACKED; LOCATED JUST OUTBOARD OF INBOARD GROUND SPOILER / REMOVED AND REPLACED PER SRM 51-40-02.
